List total arboricity of 2-degenerate graphs

Hetherington, TJ, 2012. List total arboricity of 2-degenerate graphs. Applied Mathematics Letters, 25 (12), pp. 2018-2022. ISSN 0893-9659

Full text not available from this repository.
Item Type: Journal article
Publication Title: Applied Mathematics Letters
Creators: Hetherington, T.J.
Publisher: Elsevier
Date: 2012
Volume: 25
Number: 12
ISSN: 0893-9659
Identifiers:
NumberType
10.1016/j.aml.2012.04.011DOI
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:15
Last Modified: 23 Aug 2016 09:09
URI: http://irep.ntu.ac.uk/id/eprint/10087

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year